MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED FULL WEDGE BP 15 DG DIA 29MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER PERFORM REVERSED FULL WEDGE BP 15 DG DIA 29MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.
 
Event or Problem Description
Revision of failed perform reverse glenoid baseplate.Patient had sudden onset of pain after physical exertion.Failure of glenoid baseplate fixation into glenoid necessitated revision surgery.This was removal of the glenoid components and conversion of the humeral component to a hemi component.
 
Additional Manufacturer Narrative
Corrections: fda registration number was reported as 3000931034 - te (mtbonnot); correct input is 1649390 - te (bloomington), d3: manufacturer entity, g1: manufacturing site tornier inc, g1: reporting contact.
 
Event or Problem Description

Brand Name
TORNIER PERFORM REVERSED FULL WEDGE BP 15 DG DIA 29MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18676925
Report Number3000931034-2024-00046
Device Sequence Number20389175
Product Code PHX
UDI-Device Identifier00846832092147
UDI-Public00846832092147
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ515
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale